Discussions By Condition: Medical Errors

Lenten Moon Book - Heparin Induced Trombocytopenia

Posted In: Medical Errors 0 Replies
  • Posted By: VonGood
  • February 1, 2009
  • 06:10 PM

This is a book that describes in detail the ignoring of signs and symptoms of Heparin Induced Thrombocytopenia that resulted in a death. The bypass machine used in a CABG surgery clotted.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?